# SDR AU981615

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 120588
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING ENGINE COMPRESSOR INSPECTION, FOD DAMAGE WAS FOUND ON THE LP IMPELLER BLADES.  A BORESCOPE INSPECTION ON THE HP IMPELLER REVEALED DAMAGE THAT WAS OUTSIDE ACCEPTABLE LIMITS.  THE ORIGIN OF THE FOD WAS NOT IDENTIFIED.
